# SDR UPS02439914

- Difficulty date: November 16, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 1
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PFLT,  UPPER DECK PASSENGER AREA 3 EA CEILING EMERGENCY LIGHTS INOP. REF L/P 914473, M249145.   REPAIRED GROUND WIRE W894-L4734-20 PULLED FROM SOCKET CONTACT AT D5127P. TEST OK. THIS CLEARS M249145
